MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Fiber Optic Light Cable, 250 cm, Ø4.8 mm

KARL STORZ SE & Co. KG Fiber Optic Light Cable, 250 cm, Ø4.8 mm
Model Number 495NCSC
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury

Brand Name
Fiber Optic Light Cable, 250 cm, Ø4.8 mm
Common Device Name
Fiber Optic Light Cable, 250 cm, Ø4.8 mm
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
MDR Report Key50809831
Report Number2020550-2026-02195
Device Sequence Number10589930
Product Code FCW
UDI-Device Identifier04048551290545
UDI-Public04048551290545
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
Report Date (Section F) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number495NCSC
Device Catalogue Number495NCSC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown